Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 306, Number 1

All articles in this issue are freely accessible.

Tiling the projective foliation space of a punctured surface
Lee Mosher.
Trans. Amer. Math. Soc. 306 (1988), 1-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927683
The automorphism group of a shift of finite type
Mike Boyle, Douglas Lind and Daniel Rudolph.
Trans. Amer. Math. Soc. 306 (1988), 71-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927684
Infinitesimally rigid polyhedra. II. Modified spherical frameworks
Walter Whiteley.
Trans. Amer. Math. Soc. 306 (1988), 115-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927685
On the second fundamental theorem of Nevanlinna
Arturo Fernández Arias.
Trans. Amer. Math. Soc. 306 (1988), 141-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927686
Weyl groups and the regularity properties of certain compact Lie group actions
Eldar Straume.
Trans. Amer. Math. Soc. 306 (1988), 165-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927687
Estimates for $(\overline∂-𝜇∂)^{-1}$ and Calderón’s theorem on the Cauchy integral
Stephen W. Semmes.
Trans. Amer. Math. Soc. 306 (1988), 191-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927688
Quasiconformal mappings and chord-arc curves
Stephen W. Semmes.
Trans. Amer. Math. Soc. 306 (1988), 233-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927689
Elliptic and parabolic BMO and Harnack’s inequality
Hugo Aimar.
Trans. Amer. Math. Soc. 306 (1988), 265-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927690
A Brouwer translation theorem for free homeomorphisms
Edward E. Slaminka.
Trans. Amer. Math. Soc. 306 (1988), 277-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927691
There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities
Jo W. Heath.
Trans. Amer. Math. Soc. 306 (1988), 293-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927692
A truncated Gauss-Kuz′min law
Doug Hensley.
Trans. Amer. Math. Soc. 306 (1988), 307-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927693
The first case of Fermat’s last theorem is true for all prime exponents up to $714,591,416,091,389$
Andrew Granville and Michael B. Monagan.
Trans. Amer. Math. Soc. 306 (1988), 329-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927694
An approach to homotopy classification of links
J. P. Levine.
Trans. Amer. Math. Soc. 306 (1988), 361-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927695
The cohomology representation of an action of $C_{p}$ on a surface
Peter Symonds.
Trans. Amer. Math. Soc. 306 (1988), 389-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927696
Testing analyticity on rotation invariant families of curves
Josip Globevnik.
Trans. Amer. Math. Soc. 306 (1988), 401-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927697
Fixed points of arc-component-preserving maps
Charles L. Hagopian.
Trans. Amer. Math. Soc. 306 (1988), 411-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927698
Fonctions sphériques des espaces symétriques compacts
Jean-Louis Clerc.
Trans. Amer. Math. Soc. 306 (1988), 421-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 927699